Alert archive / Pennsylvania / Winter Storm Watches in 2025

Winter Storm Watch 5, NWS Philadelphia/Mount Holly

November 30, 2025Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this winter storm watch at Nov 30, 2025, 1:27 PM EST for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Dec 2, 2025, 1:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 30, 2025, 1:27 PM EST (18:27 UTC)
In effect from
Dec 2, 2025, 1:00 AM EST
Expired
Dec 1, 2025, 1:11 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

136 
WWUS41 KPHI 301827
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
127 PM EST Sun Nov 30 2025

PAZ054-055-010900-
/O.NEW.KPHI.WS.A.0005.251202T0600Z-251203T0300Z/
Carbon-Monroe-
Including the cities of Jim Thorpe and Stroudsburg
127 PM EST Sun Nov 30 2025

...WINTER STORM WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH 
TUESDAY EVENING...

* WHAT...Heavy snow possible. Total snow accumulations between 4 and 
  8 inches possible.

* WHERE...Carbon and Monroe Counties.

* WHEN...From late Monday night through Tuesday evening.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Tuesday morning and evening commutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

NJZ001-010900-
/O.NEW.KPHI.WS.A.0005.251202T0900Z-251203T0300Z/
Sussex-
Including the cities of Newton
127 PM EST Sun Nov 30 2025

...WINTER STORM WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH 
TUESDAY EVENING...

* WHAT...Heavy snow possible. Total snow accumulations between 4 and 
  7 inches possible.

* WHERE...Sussex County.

* WHEN...From late Monday night through Tuesday evening.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Tuesday morning and evening commutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

Guzzo
2 follow-up statements
793 
WWUS41 KPHI 010628
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
128 AM EST Mon Dec 1 2025

NJZ007-PAZ060>062-012100-
/O.NEW.KPHI.WW.Y.0013.251202T0900Z-251202T1800Z/
Warren-Berks-Lehigh-Northampton-
Including the cities of Washington, Allentown, Bethlehem, Easton,
and Reading
128 AM EST Mon Dec 1 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST TUESDAY...

* WHAT...Snow expected. Total snow and sleet accumulations between 2 
  and 5 inches, greatest at higher elevations.

* WHERE...In New Jersey, Warren County. In Pennsylvania, Berks, 
  Lehigh, and Northampton Counties.

* WHEN...From 4 AM to 1 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning commute.

* ADDITIONAL DETAILS...Snowfall rates up to 1 inch per hour are 
  possible. The snow may mix with sleet before changing to all rain 
  by Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

NJZ008-012100-
/O.NEW.KPHI.WW.Y.0013.251202T0900Z-251202T1800Z/
Morris-
Including the cities of Morristown
128 AM EST Mon Dec 1 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST TUESDAY...

* WHAT...Snow expected. Total snow and sleet accumulations between 1 
  and 4 inches, greatest at higher elevations.

* WHERE...Morris County.

* WHEN...From 4 AM to 1 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning commute.

* ADDITIONAL DETAILS...Snowfall rates up to 1 inch per hour are 
  possible. The snow may mix with sleet before changing to mostly 
  rain by Tuesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

NJZ009-PAZ101-103-105-012100-
/O.NEW.KPHI.WW.Y.0013.251202T0900Z-251202T1500Z/
Hunterdon-Western Chester-Western Montgomery-Upper Bucks-
Including the cities of Perkasie, Pottstown, Collegeville,
Flemington, Chalfont, Oxford, and Honey Brook
128 AM EST Mon Dec 1 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST 
TUESDAY...

* WHAT...Snow expected. Total snow and sleet accumulations between 1 
  and 3 inches, greatest at higher elevations.

* WHERE...In New Jersey, Hunterdon County. In Pennsylvania, Upper 
  Bucks, Western Chester, and Western Montgomery Counties.

* WHEN...From 4 AM to 10 AM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning commute.

* ADDITIONAL DETAILS...The snow may mix with sleet before changing 
  to all rain by late Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

PAZ054-055-012100-
/O.CON.KPHI.WS.A.0005.251202T0600Z-251203T0300Z/
Carbon-Monroe-
Including the cities of Stroudsburg and Jim Thorpe
128 AM EST Mon Dec 1 2025

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
TUESDAY EVENING...

* WHAT...Heavy snow possible. Total snow accumulations between 4 and 
  8 inches possible. Snowfall rates in excess of 1 inch per hour 
  possible.

* WHERE...Carbon and Monroe Counties.

* WHEN...From late tonight through Tuesday evening.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Tuesday morning and evening commutes.

* ADDITIONAL DETAILS...Sleet or rain may mix in at times during the 
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

NJZ001-012100-
/O.CON.KPHI.WS.A.0005.251202T0900Z-251203T0300Z/
Sussex-
Including the cities of Newton
128 AM EST Mon Dec 1 2025

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
TUESDAY EVENING...

* WHAT...Heavy snow possible. Total snow and sleet accumulations 
  between 4 and 7 inches possible. Snowfall rates in excess of 1 
  inch per hour possible.

* WHERE...Sussex County.

* WHEN...From late tonight through Tuesday evening.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Tuesday morning and evening commutes.

* ADDITIONAL DETAILS...Sleet or rain may mix in at times during the 
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

Staarmann
517 
WWUS41 KPHI 011811
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
111 PM EST Mon Dec 1 2025

PAZ054-055-020900-
/O.UPG.KPHI.WS.A.0005.251202T0600Z-251203T0300Z/
/O.EXB.KPHI.WW.Y.0013.251202T0900Z-251202T2300Z/
Carbon-Monroe-
Including the cities of Stroudsburg and Jim Thorpe
111 PM EST Mon Dec 1 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 6 PM EST TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  between 3 and 5 inches with localized amounts to 6 inches and ice 
  accumulations around a light glaze.

* WHERE...Carbon and Monroe Counties.

* WHEN...From 4 AM to 6 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning and evening commutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

NJZ001-020900-
/O.UPG.KPHI.WS.A.0005.251202T0900Z-251203T0300Z/
/O.EXB.KPHI.WW.Y.0013.251202T0900Z-251203T0000Z/
Sussex-
Including the cities of Newton
111 PM EST Mon Dec 1 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  between 1 and 3 inches with localized amounts to 4 inches and ice 
  accumulations around a light glaze.

* WHERE...Sussex County.

* WHEN...From 4 AM to 7 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning and evening commutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

NJZ007-PAZ060>062-020900-
/O.CON.KPHI.WW.Y.0013.251202T0900Z-251202T1800Z/
Warren-Berks-Lehigh-Northampton-
Including the cities of Bethlehem, Washington, Allentown,
Reading, and Easton
111 PM EST Mon Dec 1 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST 
TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations up 
  to two inches and ice accumulations around a light glaze.

* WHERE...In New Jersey, Warren County. In Pennsylvania, Berks, 
  Lehigh, and Northampton Counties.

* WHEN...From 4 AM to 1 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

NJZ008-020900-
/O.CON.KPHI.WW.Y.0013.251202T0900Z-251202T1800Z/
Morris-
Including the cities of Morristown
111 PM EST Mon Dec 1 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST 
TUESDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations up 
  to one inch and ice accumulations around a light glaze.

* WHERE...Morris County.

* WHEN...From 4 AM to 1 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

NJZ009-PAZ101-103-105-020900-
/O.CON.KPHI.WW.Y.0013.251202T0900Z-251202T1500Z/
Hunterdon-Western Chester-Western Montgomery-Upper Bucks-
Including the cities of Perkasie, Collegeville, Pottstown, Honey
Brook, Flemington, Oxford, and Chalfont
111 PM EST Mon Dec 1 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EST 
TUESDAY...

* WHAT...Mixed precipitation expected. Total snow and sleet 
  accumulations up to one inch and ice accumulations around a light 
  glaze.

* WHERE...In New Jersey, Hunterdon County. In Pennsylvania, Upper 
  Bucks, Western Chester, and Western Montgomery Counties.

* WHEN...From 4 AM to 10 AM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Tuesday morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

Guzzo

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Nov 30, 12:39 PM EST, 48 minutes earlier.

Area forecast discussion, Nov 30, 12:39 PM EST, 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1239 PM EST Sun Nov 30 2025

.SYNOPSIS...
Cold and dry high pressure will push offshore today. Meanwhile,
a low pressure system and associated cold front will approach
the region, with the cold front passing through tonight. Low
pressure will develop over the Southeast Monday night before
tracking northeast towards our area Tuesday into Tuesday night.
Another cold front will track through the region Thursday night,
with high pressure building back in thereafter. Another system
may impact the region Friday night into Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 910 AM, light precipitation is spreading across
northwestern portions of the forecast area. It remains fairly
dry, and with cold air still in place precipitation has started
as snow for the Lehigh Valley. Have adjusted weather types to
account for this. The rain to snow line is still expected to
shift slowly northwestward through the day, with locations in
the Lehigh Valley transitioning to a rain snow mix over the next
couple of hours and eventually all rain. For the Poconos,
precipitation may remain all snow or transition to a rain snow
mix before ending. Accumulations still look on track, with
little to none for the Lehigh Valley and around a half inch to
an inch for the Poconos. While these are not significant
amounts, extra care should be taken while traveling in areas
with snow as there will be some potential for slick spots.

A mid-level trough now centered over the Great Lakes continues
to track eastward towards the area. The trough axis will lift
northeastward today, passing to the north of our area this
evening. At the surface, high pressure continues to move to the
east offshore this morning as a subtle warm front approaches and
moves through the area. A cold front trailing a low pressure
system moving eastward through southern portions of Ontario and
Quebec will track through the region this evening.

Light precipitation will continue to spread across our area
this morning into this afternoon. Most locations will see a cold
rain, with the exception being the locations mentioned above.
All precipitation will come to an end with the passage of the
cold front during the afternoon and evening hours. Rainfall
amounts look to generally be in the 0.1- 0.25" range.

Afternoon highs will be in the mid-upper 30s for the Poconos,
low- mid 40s elsewhere northwest of I-95, and upper 40s to near
50 southeast of I-95. For the Coastal Plain, temperatures could
climb into the low 50s. It will also be breezy, with south-
southwesterly winds gusting to 20-25 mph.

Once the cold front clears the region this evening, dry
conditions will resume for the overnight hours tonight as skies
begin to clear as well. Lows will be fairly similar tonight to
this morning (mainly upper 20s, low 30s for the immediate coast
and the urban corridor) but with a sustained westerly breeze
around 10-15 mph and gusts up to around 20 mph continuing, it
will feel much colder. Wind chills into the upper teens to low
20s are expected for most locations tonight.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Monday will be another cold and dry day with the high pressure
system overhead. The high does start to move off to the
northeast late Monday into Monday night. As the high departs, we
see an increase in clouds by the second half of the day ahead
of our next system. Highs on Monday will be in the upper 30s to
mid 40s. Winds will also gradually lessen through the day Monday
and by Monday night winds are 5-10 mph out of the north before
turning more out of the east through the night.

The main story for the short term will be the strengthening
system moving northeast Monday night and off the coast into
Tuesday, which will bring widespread precipitation to the
region. There will be a low developing over the southeastern US
and the high pressure system will retreat off to the northeast
Monday night. This low will make its closest approach to the
area Tuesday afternoon, and begin departing to the northeast by
Tuesday night.

In terms of the details with this system, no significant
changes have been made to the forecast or messaging for Tuesday.
There are chance PoPs (30-50%) starting overnight Monday night,
with the highest PoPs (90-100%) being during the daytime
Tuesday. There has been a trend toward a somewhat faster
solution in the deterministic guidance, hence the slight
increase in PoPs in the predawn hours Tuesday morning. If this
trend holds, it could have implications on initial precip type
into the I-95 corridor. The precipitation will end from west to
east pretty quickly by late Tuesday afternoon and evening as the
low moves off to the northeast.

For the precipitation accumulation, QPF has remained fairly
steady around 0.75-1.25" across the board, greatest across the
coastal plain and least farther inland north of I-78. Due to the
earlier trend in precip onset, there is the potential for light
snow initially for much of the area, as far south as
northeastern Maryland, central and northern Delaware, and
portions of interior southern New Jersey. This initial light
snow could result in minimal accumulation (a dusting less than
1"), and would not last long as the low draws closer to the area
changing the precip to rain. Again, any snowfall occuring this
far south will be dependent on exactly how quickly the precip
moves into the area. A slower onset would probably mean mostly
all rain southeast of I-95.

Through the day Tuesday, the onshore flow and warm marine
influence will impact the temperature profiles. By daybreak
Tuesday, the rain/snow line should be near or perhaps just NW of
the I-95 corridor. As the warmer air continues to filter in,
the rain/snow line may get as far NW as I-78 and northwestern
New Jersey by Tuesday afternoon. For perspective on this, the
temperatures for highs on Tuesday are near freezing in the
Poconos, upper 30s northwest of the fall line, near 40 degrees
along the I-95 corridor, and in the mid 40s to near 50 in
Delmarva and along the coastal areas. Although areas may start
as snow, it does not appear that it will last for much of the
area. Right now, the Poconos have the best potential at an all
snow event from this system.

As for snowfall accumulation, the potential continues to
increase for plowable snow (2" or more) in the Poconos and areas
along and north of I-78. As you head well south and east of
I-78, the potential for plowable snow quickly decreases. Our
latest forecast includes snowfall amounts less than 1" for the
immediate I-95 corridor, 1-2" for areas just northwest of there,
and in the 2-4" range for the I-78 corridor and NW NJ. Higher
elevations (especially 1,500 feet and higher) in NW NJ and
across the Pocono Plateau have potential for snowfall in the
4-8" range, but confidence on totals here remains low due to the
uncertain track of the low.

Outside of mainly the Poconos, the snow that falls will then be
melting through the day with the change to all rain and warm
air moving further inland. The areas that see all rain or a
change to rain will have a good soaking all- day type of rain. A
few precipitation and/or snowfall records could be challenged.
See the Climate section below for more details on the records.

Once the low departs Tuesday night, a high pressure system will
build in from the southwest. This will lead to drier conditions
through the night. Lows Tuesday night are in the 20s for most,
which may lead to some black ice issues where any slushy snow
melt refreezes on roadways (especially near and north of I-78).

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
During the long term period, we have a high pressure system in
control through the middle of the week. Temperatures will
remain below normal, with highs on Wednesday and Thursday in the
mid 30s to mid 40s. A cold front looks to cross the area
Thursday into Thursday night. As the cold front passes through,
there is the potential for some snow showers, especially
near/north of I-78. The main factor with this cold front will be
the notably colder airmass in its wake. Thursday night looks
increasingly likely to be the coldest night so far this season,
with widespread low temperatures in the 10s to low 20s, and even
single digits for the higher terrain. By Friday, highs are only
in the low to mid 30s for most areas, with daytime maximum wind
chills in the 20s. Beyond that, our next system looks to arrive
late Friday into Saturday, bringing potential for another round
of widespread precipitation, including wintry precipitation.
However, details on this system remain very unclear at the
moment.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 00Z...MVFR primarily. A few terminals are low end VFR
but should see ceilings come down to MVFR for all terminals by
29-21Z. Light rain coming to an end from west to east by 19-21Z.
KRDG and KABE may see ceilings lift to VFR prior to 00Z. South-
southwest wind around 10 kt with gusts 15-20 kt. Moderate
confidence.

Tonight...VFR with clouds lifting and scattering out. South-
southwesterly wind around 10 kt will shift to northwesterly
02-06Z as a cold front moves through. Winds will increase behind
the front to around 10 kt with gusts around 20 kt. High
confidence.

Monday...VFR. Northwest wind around 10 kt with gusts around 20
kt. High confidence.

Outlook...

Monday night...Primarily VFR. NW winds may gust up to 20 kts
early. Chance (30-50%) of sub-VFR conditions in rain or snow
late Monday night.

Tuesday through Tuesday night...Restrictions expected in low
clouds and precipitation. Snow changing to rain at RDG/ABE. For
the I-95 terminals, precipitation may begin as snow for a
couple hours before a change to rain. All rain for MIV/ACY.
Conditions should improve by late Tuesday night, though gusty NW
winds will be possible.

Wednesday...VFR. No significant weather.

Thursday...Mainly VFR. Gusty WNW winds possible.

&&

.MARINE...
No marine headlines are expected through early this morning
with south-southeast winds around 10 kts. Winds will turn south-
southwesterly and begin to increase mid-morning today to around
20 kts with gusts to 30 kts. Seas will increase to 4-6 feet. As
a result, a Small Craft Advisory has been issued starting at 10
AM for the Atlantic Coastal Waters.

Along the Delaware Bay, winds will be a bit lighter compared to
the coastal ocean waters during the day today, around 10-15 kts
with gusts up to around 20 kts. By tonight though, with winds
shifting to the west, winds will reach SCA criteria for the Bay
as well with gusts up to 30 kts. As a result, a Small Craft
Advisory has been issued starting at 10 PM tonight for the
Delaware Bay.

Gusty westerly winds of up to 30 knots continue across all
coastal waters through the overnight hours tonight and the SCA
will remain in place through this period as a result.

Outlook...

Monday...SCA conditions possible in the morning with winds near
25 kts. The winds lessen through the day. Fair weather.

Monday night...No marine hazards anticipated. Fair weather.

Tuesday through Wednesday...SCA conditions likely with east
winds increasing to near 25-30 kts and then becoming northwest
Tuesday night into Wednesday. Brief gale force wind gusts
possible Tuesday night. Winds look to diminish Wednesday
afternoon. Seas 5-7 feet, also diminishing Wednesday afternoon.

Thursday through Thursday night...SCA conditions likely
Thursday afternoon into early Thursday night as NW winds
increase to near 25-30 kts and seas reach near 5 feet.

&&

.CLIMATE...
Widespread moderate to heavy precipitation is expected on
Tuesday, December 2nd. A few daily precipitation and/or snowfall
records could be challenged. Records for our climate sites are
listed below:

Record Precipitation (Rainfall)
                       December 2
Site                  Record/Year
Allentown (ABE)        0.86"/1934
AC Airport (ACY)       1.03"/1996
AC Marina (55N)        1.18"/1929
Georgetown (GED)       1.11"/1974
Mount Pocono (MPO)     3.56"/1996
Philadelphia (PHL)     1.48"/1986
Reading (RDG)          1.29"/1981
Trenton (TTN)          2.13"/1986
Wilmington (ILG)       1.27"/1991

Record Snowfall
                       December 2
Site                  Record/Year
Allentown (ABE)         3.6"/1952
AC Airport (ACY)           T/2019*
Philadelphia (PHL)      2.0"/1903
Reading (RDG)           6.0"/1929
Trenton (TTN)           3.0"/1903
Wilmington (ILG)        1.0"/1952

*Multiple years with a Trace.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 10 PM this evening to 6 AM EST
     Monday for ANZ430-431.
     Small Craft Advisory until 6 AM EST Monday for ANZ450>455.

&&

SYNOPSIS...Guzzo/Staarmann
NEAR TERM...AKL/Cooper
SHORT TERM...Guzzo/Staarmann
LONG TERM...Guzzo/Staarmann
AVIATION...Cooper/Guzzo/Staarmann
MARINE...AKL/Guzzo/Staarmann
CLIMATE...
Hazardous weather outlook, Nov 30, 5:09 AM EST, 8 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
509 AM EST Sun Nov 30 2025

MDZ012-015-019-020-011100-
Kent MD-Queen Annes-Talbot-Caroline-
509 AM EST Sun Nov 30 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A storm system will bring potential for light snowfall accumulations
less than 1 inch early Tuesday morning, before changing to all rain
for the remainder of the day. Slippery road conditions may be
possible Tuesday morning if any snowfall accumulation occurs.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 1:22 PM ESTGale WatchPHI24 hr

Nearby

Winter Storm Watches in Pennsylvania, 2025Winter Storm Watches in New Jersey, 2025Every winter storm watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.